# SDR MWEA95119

- Difficulty date: January 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2914913
- Condition: Corroded
- Location: Fs 209-235
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 2 GALLEY CHANGE, NR 3 SEAT TRACK WAS FOUND CORRODED BEYOND LIMITS AT STA 209 AND 235.  INSTALLED NEW SECTION OF SEAT TRACK FROM STA 200 TO S65 IAW SRM 51-30.  AIRCRAFT RETURNED TO SERVICE.
